JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EIGENVALUE INEQUALITIES OF THE SCHRÖDINGER-TYPE OPERATOR ON BOUNDED DOMAINS IN STRICTLY PSEUDOCONVEX CR MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EIGENVALUE INEQUALITIES OF THE SCHRÖDINGER-TYPE OPERATOR ON BOUNDED DOMAINS IN STRICTLY PSEUDOCONVEX CR MANIFOLDS
Du, Feng; Li, Yanli; Mao, Jing;
  PDF(new window)
 Abstract
In this paper, we study the eigenvalue problem of Schrdinger-type operator on bounded domains in strictly pseudoconvex CR manifolds and obtain some universal inequalities for lower order eigenvalues. Moreover, we will give some generalized Reilly-type inequalities of the first nonzero eigenvalue of the sub-Laplacian on a compact strictly pseudoconvex CR manifold without boundary.
 Keywords
sub-Laplacian;Schrdinger-type operator;eigenvalues;universal inequalities;strictly pseudoconvex CR manifolds;
 Language
English
 Cited by
 References
1.
A. Aribi and A. El Soufi, Inequalities and bounds for the eigenvalues of the sub-Laplacian on a strictly pseudoconvex CR manifold, Calc. Var. PDE. 47 (2013), no. 3-4, 437-463. crossref(new window)

2.
M. S. Ashbaugh and R. D. Benguria, Proof of the Payne-Polya-Weinberger conjecture, Bull. Amer. Math. Soc. 25 (1991), no. 1, 19-29. crossref(new window)

3.
M. S. Ashbaugh and R. D. Benguria, A sharp bound for the ratio of the first two eigenvalues of Dirichlet Laplacians and extensions, Ann. of Math. 135 (1992), no. 3, 601-628. crossref(new window)

4.
M. S. Ashbaugh and R. D. Benguria, A second proof of the Payne-Polya-Weinberger conjecture, Comm. Math. Phys. 147 (1992), no. 1, 181-190. crossref(new window)

5.
M. S. Ashbaugh and R. D. Benguria, More bounds on eigenvalue ratios for Dirichlet Laplacians in n dimensions, SIAM J. Math. Anal. 24 (1993), no. 6, 1622-1651. crossref(new window)

6.
E. Barletta, The Lichnerowicz theorem on CR manifolds, Tsukuba J. Math. 31 (2007), no. 1, 77-97. crossref(new window)

7.
E. Barletta and S. Dragomir, On the spectrum of a strictly pseudoconvex CR manifold, Abh. Math. Sem. Univ. Hamburg 67 (1997), no. 1, 33-46. crossref(new window)

8.
E. Barletta and S. Dragomir, Sublaplacians on CR manifolds, Bull. Math. Soc. Sci. Math. Roum. 52(100) (2009), no. 1, 3-32.

9.
E. Barletta, S. Dragomir, and H. Urakawa, Pseudoharmonic maps from nondegenerate CR manifolds to Riemannian manifolds, Indiana Univ. Math. J. 50 (2001), no. 2, 719-746.

10.
Q. M. Cheng, G. Huang, and G.Wei, Estimates for lower order eigenvalues of a clamped plate problem, Calc. Var. Partial Differential Equations 38 (2010), no. 3-4, 409-416. crossref(new window)

11.
Q. M. Cheng, T. Ichikawa, and S. Mametsuka, Estimates for eigenvalues of the poly-Laplacian with any order in a unit sphere, Calc. Var. Partial Differential Equations 36 (2009), no. 4, 507-523. crossref(new window)

12.
S. Dragomir and G. Tomassini, Differential Geometry and Analysis on CR Manifolds, Progress in Mathematics, Vol. 246, Birkhauser, Boston-Basel-Berlin, 2006.

13.
J. Eells and L. Lemaire, Another report on harmonic maps, Bull. London Math. Soc. 20 (1988), no. 5, 385-524. crossref(new window)

14.
A. Greenleaf, The first eigenvalue of a sublaplacian on a pseudohermitian manifold, Comm. Partial Differential Equations 10 (1985), no. 2, 191-217. crossref(new window)

15.
E. M. Harrell and J. Stubbe, On trace identities and universal eigenvalue estimates for some partial differential operators, Trans. Am. Math. Soc. 349 (1997), no. 5, 1797-1809. crossref(new window)

16.
G. N. Hile and M. H. Protter, Inequalities for eigenvalues of the Laplacian, Indiana Univ. Math. J. 29 (1980), no. 4, 523-538. crossref(new window)

17.
G. Huang, X. Li, and R. Xu, Extrinsic estimates for the eigenvalues of Schrodinger operator, Geom. Dedicata 143 (2009), no. 1, 89-107. crossref(new window)

18.
G. Kokarev, Sub-Laplacian eigenvalue bounds on CR manifolds, Comm. Partial Differential Equations 38 (2013), no. 11, 1971-1984. crossref(new window)

19.
A. Menikoff and J. Sjostrand, On the eigenvalues of a class of hypoelliptic operators, Math. Ann. 235 (1978), no. 1, 55-85. crossref(new window)

20.
J. Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), no. 1, 20-63. crossref(new window)

21.
L. E. Payne, G. Polya, and H. F. Weinberger, Sur le quotient de deux frequences propres consecutives, C. R. Acad. Sci. Paris 241 (1955), 917-919.

22.
L. E. Payne, G. Polya, and H. F. Weinberger, On the ratio of consecutive eigenvalues, J. Math. Phys. 35 (1956), 289-298. crossref(new window)

23.
R. C. Reilly, On the first eigenvalue of the Laplacian for compact submanifolds of Euclidean space, Comment. Math. Helv. 52 (1977), no. 4, 525-533. crossref(new window)

24.
H. J. Sun, Q. M. Cheng, and H. C. Yang, Lower order eigenvalues of Dirichlet Laplacian, Manuscripta Math. 125 (2008), no. 2, 139-156. crossref(new window)

25.
Q. Wang and C. Xia, Universal bounds for eigenvalues of Schrodinger operator on Riemannian manifolds, Ann. Acad. Sci. Fenn. Math. 33 (2008), no. 2, 319-336.